Anonymous
Anonymous asked in Science & MathematicsMedicine · 2 months ago

Is there anyone who lost appetite while on Prozac?

My daily dose is 40mg..at the beginning i lost appetite just a little bit when i started with 10mg 6months ago then it was increased to 20mg and finally to 40mgs..i cannot eat at all.

I used to he overweight (fat) now i lost nearly 80 pounds.

The doctor said it was just a side effect and eventually it would be back but it never did.

1 Answer

Relevance
  • Anonymous
    2 months ago
    Favourite answer

    Loss of appetite is a well documented side effect of prozac and that's why it's used in the treatment of bulimia. As you have yet to regain your appetite it's unlikely to happen and you need to either look into changing to a different medication or training yourself to eat regularly, whether you feel like it or not, and maybe supplementing your calorie intake with meal replacement drinks.

Still have questions? Get answers by asking now.